# SDR A6WA200940027

- Difficulty date: January 5, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 12,972 hours, 12,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL CRACK 1 IN AT ZONE 2 IAW REO 601R-52-11-702.  PAX DOOR AFT SIDE PANEL CRACK 1 ON OF ZONE 2, REPAIRED IAW REO 601R-52-11-702.  (K)
